advertisement
Question
Posted by: KV | 2009/11/05

Spotting on Mercilon

Hi there. I am a 25 year old female. Two months ago i switched from Minesse to Mercilon on the advice of my gynae a GP - this was because I was spotting on the minesse (i had used the minesse problem-free for 8 months before the spotting started). Been using the Mercilon for just over a month (this is my second cycle) and i have begun to spot again. Any idea why this happen again? I havent been sick or taken antibiotics.. I didnt spot at all when i started my first pack of mercilon.

Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It can take a few months for your body to adjust to a new Pill, so give it a bit longer.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2009/11/07

It can take a few months for your body to adjust to a new Pill, so give it a bit longer.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement